# SDR GTIA9700134

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT FLOOR STRINGER IN AFT PIT WHERE IT JOINS RIB FROM MIDDLE OF CARGO DOOR HAS CORROSION WITH EXFOLIATION UNDERNEATH.  FABRICATED TWO CHANNEL AND SPLICES PER C0137.  OK TO INSTALL AND INSTALLED COMPLETE PER SRM 51-30-02.  ALODINED AND PRIMED AS NECESSARY PER 51-10-03.  (M)
